# SDR FDEA201111054754

- Difficulty date: November 5, 2011
- Submitted: November 8, 2011
- Operation: Air carrier
- Aircraft: N657FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 748
- Aircraft time: 25,277 hours, 13,128 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FORWARD UTILITY, LT FLOOR AREA CORROSION FOUND ON FLOOR SUPPORT STRUCTURE, Y = 700 BETWEEN FRAME 11A AND FRAME 13A.  CORROSION  REMOVED IAW SRM 51-74-10 REV 21.  MATERIAL REMOVED 0.051 INCH, MATERIAL REMAINED 0.029 INCH, ORIGINAL MATERIAL THICKNESS 0.080 IN AND FOUND OUT OF LIMIT IAW SRM 53-10-16, FIG 102, REV 21.  DAMAGED FLOOR SUPPORT STRUCTURE REMOVED AND NEW SUPPORT STRUCTURE INSTALLED IAW SRM 51-40-21, REV 21.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 113.
